View Single Post
Old 03-29-2013, 09:14 PM   #23
drunkenmonkeysmommy1's Avatar
drunkenmonkeysmommy1
Registered Users
seller
seller
 
Join Date: Jan 2010
Location: right outside of Memphis ,TN
Posts: 5,664
My Mood:
Quote:
Originally Posted by sailalong
Hmm, neither one of those is typically known for lowering the seizure threshold although it is possible that in combination could have contributed. If it was just the one episode and he has an otherwise normal EEG then it is also possible that it was unrelated to his medications at the time.

If the stimulant is working well for him behaviorally, I think that continuing the trial would be fine. If it's anxiety related to the medications, it should get better over time as he acclimates. The stimulants are, as you probably know, short lived so you can also stop for a few days and see if this changes anything.
It was the one episode. This is the first time he has been on meds since, other than anxiety meds at a very low dosage.
It may have been a coincidence, but it happened the morning after they increased his dosage. He has very odd reactions to meds. He was seeing spiders everywhere while on the combo, etc. Even on certain allergy meds he has weird reactions.
I agree with both you and the dr. We are going to stop the meds for the weekend and see how he feels. I have been basically on standby all day to take him to the er if he had the feelings again.
After he was able to process through himself in his own time that it was a good idea to get checked out, he was on board.
I think I am going to call Monday and ask for an ekg though. I remember when he started adhd meds 3 years ago they had him do one in the beginning and then sometime after.
__________________
http://www.diaperswappers.com/forum/...0#post15969570
wet bags,snack bags,super hero capes, dino tails, tutus ,crayon rolls, tote bags,cloth diaper key chains,kid's aprons, car roll ups, and much more!
drunkenmonkeysmommy1 is offline   Reply With Quote